Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A direct expansion proof of sufficient conditions for the non-parametric problem of Bolza


Author: William T. Reid
Journal: Trans. Amer. Math. Soc. 42 (1937), 183-190
MSC: Primary 49K05
MathSciNet review: 1501919
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501919-7
PII: S 0002-9947(1937)1501919-7
Article copyright: © Copyright 1937 American Mathematical Society